Alert archive / Illinois / Flash Flood Warnings in 2009

Flash Flood Warning 24, NWS Quad Cities, IA

July 24, 2009Henry County, Rock Island County, Whiteside County, Illinois; Clinton County, Scott County, Iowa

NWS Quad Cities, IA issued this flash flood warning at Jul 24, 2009, 9:49 PM CDT for Henry County, Rock Island County, Whiteside County, Illinois; Clinton County, Scott County, Iowa. It was in force for 4 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 24, 2009, 9:49 PM CDT (02:49 UTC)
Expired
Jul 25, 2009, 1:26 AM CDT
In force
4 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
None

Counties Clinton County, IA, Scott County, IA, Henry County, IL, Rock Island County, IL, Whiteside County, IL

The radar

The Quad Cities radar (KDVN), 37 km from the middle of the area, began a volume at 02:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 24, 9:50 PM CDTHEAVY RAIN 1.75Rock Falls, ILALSO HAD A WIND GUST TO 45 MPH.
Jul 24, 9:56 PM CDTHEAVY RAIN 1.74Mount Joy, IAFELL BETWEEN 848PM AND 956PM AT QUAD CITIES NWS WEATHER FORECAST OFFICE.
Jul 24, 10:15 PM CDTFLASH FLOODMilan, ILROAD IS FLOODED WITH WATER 2-3 INCHES DEEP OVER THE ROAD. HIGHWAY 67 THROUGH TOWN IS FLOODED AS WELL.
Jul 24, 10:15 PM CDTHEAVY RAIN 1.544 S Dewitt, IASTORM TOTAL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 2.8 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2009-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1164 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2009-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1164 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
1266 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
321 m²/s²
Significant tornado parameter
1.1
Supercell composite
12.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KDVN 250249
FFWDVN
IAC045-163-ILC073-161-195-250845-
/O.NEW.KDVN.FF.W.0024.090725T0249Z-090725T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
949 PM CDT FRI JUL 24 2009

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN CLINTON COUNTY IN EAST CENTRAL IOWA...
  THIS INCLUDES THE CITY OF CLINTON...
  SCOTT COUNTY IN EAST CENTRAL IOWA...
  THIS INCLUDES THE CITIES OF...DAVENPORT...BETTENDORF...
  NORTHERN HENRY COUNTY IN NORTHWEST ILLINOIS...
  ROCK ISLAND COUNTY IN NORTHWEST ILLINOIS...
  THIS INCLUDES THE CITIES OF...ROCK ISLAND...MOLINE...EAST MOLINE...
  WHITESIDE COUNTY IN NORTHWEST ILLINOIS...
  THIS INCLUDES THE CITIES OF...STERLING...ROCK FALLS...MORRISON...

* UNTIL 345 AM CDT

* AT 946 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH   
  FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.  THE CITY OF 
  ROCK FALLS AND STERLING HAD ROADS CLOSED DUE TO WATER RUNNING OVER 
  ROUTE 40 IN TOWN.  WATER WAS 4 TO 5 INCHES DEEP IN PLACES.  
  REPORTS FROM THE CITY OF ROCK ISLAND INDICATED THAT LOCALIZED 
  FLOODING IS OCCURRING...WITH PONDING OF WATER ON ROADS IN TOWN.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MCCAUSLAND...LOW MOOR...GRAND MOUND...DEWITT...CAMANCHE...
  CALAMUS...GARDEN PLAIN...FULTON...EMERSON...EAST CLINTON...COLETA
  AND ALBANY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING.

FLOODING OF SMALL STREAMS AND CREEKS...STREETS...UNDERPASSES AND LOW
LYING URBAN AREAS IS LIKELY.

PLEASE REPORT ANY FLOODING OR DAMAGE TO YOUR LOCAL LAW ENFORCEMENT
AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4159 8986 4135 9043 4133 9076 4185 9078
      4192 8963 4161 8963

$$

LE
3 follow-up statements
000 
WGUS73 KDVN 250422
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1122 PM CDT FRI JUL 24 2009

IAC045-163-ILC073-161-195-250845-
/O.CON.KDVN.FF.W.0024.000000T0000Z-090725T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLINTON IA-SCOTT IA-WHITESIDE IL-ROCK ISLAND IL-HENRY IL-
1122 PM CDT FRI JUL 24 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 AM CDT FOR
NORTHERN HENRY...ROCK ISLAND...WHITESIDE...SCOTT AND SOUTHERN CLINTON
COUNTIES...

AT 1120 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT ALL THUNDERSTORMS HAD MOVED OUT OF THE WARNED AREA...AND 
RAINFALL HAD ENDED.  IT ALSO INDICATED THAT BETWEEN 8 AND 11 PM A 
LARGE AREA OF 1 TO 20 INCHES OF RAIN FELL OVER MUCH OF EASTERN SCOTT 
AND ROCK ISLAND COUNTIES...AS WELL AS EASTERN PORTIONS OF WHITESIDE 
COUNTY. SEVERAL REPORTS OF STREET FLOODING HAVE BEEN RECEIVED FROM 
STERLING AND FROM THE QUAD CITIES METRO AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DEER GROVE...
PRINCETON...MCCAUSLAND...LOW MOOR...LONG GROVE...GRAND MOUND...
ELDRIDGE...DONAHUE...DEWITT...CLINTON...CAMANCHE...CALAMUS...
TAMPICO...STERLING...ROCK FALLS...PROPHETSTOWN...PORT BYRON...
MORRISON...LYNDON...GARDEN PLAIN...FULTON...ERIE...EMERSON...EAST
CLINTON...CORDOVA...COLETA AND ALBANY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING.

FLOODING OF SMALL STREAMS AND CREEKS...STREETS...UNDERPASSES AND LOW
LYING URBAN AREAS IS LIKELY.

PLEASE REPORT ANY FLOODING OR DAMAGE TO YOUR LOCAL LAW ENFORCEMENT
AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4159 8986 4135 9043 4133 9076 4185 9078
      4192 8963 4161 8963

$$

LE
000 
WGUS73 KDVN 250430 CCA
FFSDVN

FLASH FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1122 PM CDT FRI JUL 24 2009

IAC045-163-ILC073-161-195-250845-
/O.COR.KDVN.FF.W.0024.000000T0000Z-090725T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLINTON IA-SCOTT IA-WHITESIDE IL-ROCK ISLAND IL-HENRY IL-
1122 PM CDT FRI JUL 24 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 AM CDT FOR
NORTHERN HENRY...ROCK ISLAND...WHITESIDE...SCOTT AND SOUTHERN CLINTON
COUNTIES...

AT 1120 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT ALL THUNDERSTORMS HAD MOVED OUT OF THE WARNED AREA...AND 
RAINFALL HAD ENDED.  IT ALSO INDICATED THAT BETWEEN 8 AND 11 PM A 
LARGE AREA OF 1 TO 2 INCHES OF RAIN FELL OVER MUCH OF EASTERN SCOTT 
AND ROCK ISLAND COUNTIES...AS WELL AS EASTERN PORTIONS OF WHITESIDE 
COUNTY. SEVERAL REPORTS OF STREET FLOODING HAVE BEEN RECEIVED FROM 
STERLING AND FROM THE QUAD CITIES METRO AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DEER GROVE...
PRINCETON...MCCAUSLAND...LOW MOOR...LONG GROVE...GRAND MOUND...
ELDRIDGE...DONAHUE...DEWITT...CLINTON...CAMANCHE...CALAMUS...
TAMPICO...STERLING...ROCK FALLS...PROPHETSTOWN...PORT BYRON...
MORRISON...LYNDON...GARDEN PLAIN...FULTON...ERIE...EMERSON...EAST
CLINTON...CORDOVA...COLETA AND ALBANY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING.

FLOODING OF SMALL STREAMS AND CREEKS...STREETS...UNDERPASSES AND LOW
LYING URBAN AREAS IS LIKELY.

PLEASE REPORT ANY FLOODING OR DAMAGE TO YOUR LOCAL LAW ENFORCEMENT
AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4159 8986 4135 9043 4133 9076 4185 9078
      4192 8963 4161 8963

$$

LE
000 
WGUS73 KDVN 250626
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
126 AM CDT SAT JUL 25 2009

IAC045-163-ILC073-161-195-250636-
/O.CAN.KDVN.FF.W.0024.000000T0000Z-090725T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLINTON IA-SCOTT IA-WHITESIDE IL-ROCK ISLAND IL-HENRY IL-
126 AM CDT SAT JUL 25 2009

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHERN HENRY...
ROCK ISLAND...WHITESIDE...SCOTT AND SOUTHERN CLINTON COUNTIES...

THE THUNDERSTORMS HAVE MOVED WELL SOUTH OF THE AREA...AND NO MORE 
RAINFALL IS EXPECTED TONIGHT.  ANY LINGERING FLOODING FROM EARLIER 
THIS EVENING HAS LIKELY RECEDED.  THUS...THE FLASH FLOOD WARNING HAS 
BEEN CANCELLED.

LAT...LON 4159 8986 4135 9043 4133 9076 4185 9078
      4192 8963 4161 8963

$$

LE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jul 24, 3:00 PM CDT, 6 hours 49 minutes earlier.

Area forecast discussion, Jul 24, 3:00 PM CDT, 6 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
300 PM CDT FRI JUL 24 2009

.SYNOPSIS...
COLD FRONT STRETCHES FROM LAKE SUPERIOR ACROSS NORTHWEST IOWA AND
INTO WESTERN NEBRASKA THIS AFTERNOON.  UPPER LOW IS CENTERED OVER
SOUTHWEST ONTARIO WITH AN ASSOCIATED SHORT WAVE DROPPING ACROSS
SOUTHERN MN.  CONVECTION IS FIRING AHEAD OF THE FRONT...AND HAS A
HISTORY OF STRONG WINDS AND LARGE HAIL.

&&

.SHORT TERM...TONIGHT...
FORECAST ISSUES HINGE ON PASSAGE OF COLD FRONT THIS AFTERNOON.
SUPERCELL CONTINUES TO TRACK SOUTHEAST IN SHEARED AND UNSTABLE
ENVIRONMENT WITH 65 TO 70 DEGREE DEW POINTS.  THREAT OF ADDITIONAL
CONVECTIVE DEVELOPMENT CONTINUES BEHIND THIS INITIAL LINE UNTIL
FRONT COMES THROUGH LATER TONIGHT.

.LONG TERM...SATURDAY THROUGH FRIDAY...
AN ACTIVE PATTERN WILL CONTINUE THROUGH THE EXTENDED PERIOD WITH
NORTHWEST FLOW BRINGING A SERIES OF OPPORTUNITIES FOR PRECIP.  ECMWF
AND GFS AGREE ON THE LARGER PATTERN BUT OF COURSE DISAGREE ON THE
DETAILS OF TIMING/STRENGTH OF ANY PARTICULAR WAVE.

SATURDAY AND SUNDAY...COLD FRONT ON TRACK TO BARREL THROUGH THE AREA
TONIGHT AND LATEST MODELS SUGGEST SATURDAY WILL BE DRY. WILL LEAVE A
LOW POP IN WEST CENTRAL ILLINOIS SATURDAY MORNING FOR ANY LINGERING
POST-FRONTAL PRECIP AND ANOTHER LOW CHANCE IN NORTHWEST ILLINOIS FOR
TOMORROW AFTERNOON AS A SHORT WAVE DROPS INTO THE UPPER MISSISSIPPI
VALLEY.  NAM AND ECMWF IDENTIFY ANOTHER WEAK SHORT WAVE SUNDAY
AFTERNOON AND HAVE TRIMMED POPS BACK TO ONLY AFTERNOON AND ONLY FOR
EASTERN PARTS OF THE SERVICE AREA.

MONDAY THROUGH TUESDAY ANOTHER FRONT WILL WORK ACROSS THE AREA.
LINGERING BOUNDARY AND LACK OF CONSOLIDATED UPPER SUPPORT WILL
REQUIRE BROAD POPS THROUGH THE PERIOD. WEDNESDAY LOOKS LIKE OUR BEST
SHOT AT A QUIET DAY.

FOR THE END OF NEXT WEEK...GFS AND ECMWF DIVERGE SIGNIFICANTLY ON
THE EVOLUTION OF THE SURFACE FEATURES.  WILL STAY THE COURSE OF THE
ECMWF AND SEE HOW FUTURE RUNS PAN OUT.

&&

.AVIATION...
WEATHER AT TAF SITES WILL HINGE ON TIMING OF COLD FRONT PASSAGE.
FRONT IS EXPECTED TO CLEAR KCID AND KDBQ BY 03Z AND KBRL AND KMLI BY
06Z. WITH THE FRONT EXPECT A WIND SHIFT FROM SOUTHERLY TO
NORTHWESTERLY. WILL MONITOR SITES FOR POSSIBLE FOG OVERNIGHT BUT
CHANCE AT THIS TIME IS TOO LOW TO BE INCLUDED IN TAFS.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

33
Hazardous weather outlook, Jul 24, 11:57 AM CDT, 9 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1157 AM CDT FRI JUL 24 2009

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-251000-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
1157 AM CDT FRI JUL 24 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING ALONG
AND AHEAD OF AN ADVANCING COLD FRONT. THE STORM PREDICTION CENTER
HAS A SLIGHT RISK FOR SEVERE STORMS ACROSS THE ENTIRE OUTLOOK AREA.
THUNDERSTORMS LATE THIS MORNING OVER FAR NORTHERN IOWA WILL MOVE
SOUTHEAST INTO EASTERN IOWA THIS AFTERNOON. THE MAIN THREATS WITH
THESE STORMS WILL BE LARGE HAIL UP TO THE SIZE OF GOLFBALLS AND
DAMAGING WINDS IN EXCESS OF 60 MPH. AN ISOLATED TORNADO WILL ALSO
BE POSSIBLE. THROUGH 5 PM THE SEVERE WEATHER THREAT WILL BE EXIST
MAINLY WEST OF THE MISSISSIPPI RIVER AND NORTH OF A LINE FROM
SIGOURNEY TO THE QUAD CITIES.

THIS EVENING...THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS THE REST
OF THE OUTLOOK AREA. SOME OF THESE STORMS MAY CONTINUE TO BE SEVERE
WITH THE PRIMARY RISK BEING WIND GUSTS OVER 60 MPH AND LARGE HAIL.
THESE STORMS WILL ALSO HAVE THE POTENTIAL TO PRODUCE HEAVY DOWNPOURS
AND LOCALLY HEAVY RAINFALL. THE POTENTIAL FOR SEVERE STORMS WILL END
BY 10 PM...WITH THUNDERSTORMS EXITING TO THE SOUTHEAST BY EARLY
MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

MONDAY THROUGH TUESDAY NIGHT...THERE IS A CHANCE OF THUNDERSTORMS
ACROSS THE AREA. SEVERE STORMS ARE NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED FOR PORTIONS OF THE OUTLOOK AREA
THIS AFTERNOON AND EVENING. ANY REPORTS OF HAIL...AND WINDS GREATER
THAN 40 MPH TO THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES WOULD
BE GREATLY APPRECIATED.

In the hours before

Local storm report, Jul 24, 9:30 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
930 PM CDT FRI JUL 24 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0914 PM     TSTM WND GST     MOUNT JOY               41.62N 90.55W
07/24/2009  M52 MPH          SCOTT              IA   ASOS

            MEASURED AT NWS WEATHER FORECAST OFFICE AT MOUNT JOY IOWA
            AIRPORT.

&&

WE
Local storm report, Jul 24, 9:31 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
931 PM CDT FRI JUL 24 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0926 PM     HEAVY RAIN       1 SSE CEDAR RAPIDS      41.95N 91.66W
07/24/2009  M1.60 INCH       LINN               IA   TRAINED SPOTTER

            STORM TOTAL. FELL IN ONE HOUR.

&&

WE
Local storm report, Jul 24, 9:34 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
934 PM CDT FRI JUL 24 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 PM     HAIL             DAVENPORT               41.56N 90.60W
07/24/2009  E0.75 INCH       SCOTT              IA   AMATEUR RADIO

&&
Local storm report, Jul 24, 9:37 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
937 PM CDT FRI JUL 24 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TSTM WND DMG     COLONA                  41.49N 90.35W
07/24/2009                   HENRY              IL   LAW ENFORCEMENT

            SEVERAL TREES DOWN IN TOWN.

&&

RAYW
Local storm report, Jul 24, 9:39 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
939 PM CDT FRI JUL 24 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 PM     HEAVY RAIN       1 SSE CEDAR RAPIDS      41.95N 91.66W
07/24/2009  M1.30 INCH       LINN               IA   TRAINED SPOTTER

&&

RAYW
Local storm report, Jul 24, 9:45 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
945 PM CDT FRI JUL 24 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     HAIL             5 W MILLERSBURG         41.57N 92.26W
07/24/2009  E0.75 INCH       IOWA               IA   EMERGENCY MNGR

            DIME SIZE REPORTED ON THE COUNTY BORDER AND HIGHWAY F52.

&&

RAYW

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 7:41 PM CDTSevere Thunderstorm WarningDVNCarroll, Rock Island, Whiteside64 min
Jul 24, 8:46 PM CDTSevere Thunderstorm WarningDVNRock Island, Whiteside89 min
Jul 24, 9:11 PM CDTSevere Thunderstorm WarningDVNHenry, Mercer94 min
Jul 24, 9:44 PM CDTSevere Thunderstorm WarningDVNBureau, Putnam44 min
Jul 24, 9:54 PM CDTSevere Thunderstorm WarningDVNMercer43 min
Jul 24, 11:00 PM CDTSevere Thunderstorm WarningDVNMcDonough, Warren37 min
Jul 24, 7:30 PM CDTSevere Thunderstorm WarningDVNBuchanan, Delaware, Dubuque, Jackson, Jones, Linn60 min
Jul 24, 7:48 PM CDTSevere Thunderstorm WarningDVNBenton, Cedar, Clinton, Jones, Linn62 min
Jul 24, 7:51 PM CDTFlash Flood WarningDVNBenton, Buchanan, Delaware, Dubuque, Jackson, Jones and 1 more6 hr
Jul 24, 8:43 PM CDTSevere Thunderstorm WarningDVNBenton, Cedar, Iowa, Johnson, Jones, Linn and 1 more62 min
Jul 24, 9:18 PM CDTSevere Thunderstorm WarningDVNKeokuk, Louisa, Washington57 min

Nearby

Flash Flood Warnings in Illinois, 2009Flash Flood Warnings in Iowa, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.